I had a procedure done that I had to be off this med for 7-10 days. I begin to notice that my face was really puffy! I have since gone back on the med but I also have started having a lot of stomach problems, which I read are a lot of the side effects. So my question is, the puffiness in the face, is it caused by this med, and how long will it take to go away once I stop the med. There isn't any other puffiness in the hands or ankles only the face!!
No responses have yet been posted. Add your response to this question.
- Diclofenac Information for Consumers
- Diclofenac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclofenac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2010 • 1 answer
Posted 28 Sep 2010 • 2 answers
Posted 13 Dec 2011 • 1 answer
Posted 31 Oct 2012 • 1 answer
Posted 30 May 2014 • 1 answer